MathSciNet Relay Station
MathSciNet bibliographic data
MR2403191 (2009i:53030) 53C21
Akutagawa, Kazuo; Florit, Luis A.; Petean, Jimmy On Yamabe constants of Riemannian products. Comm. Anal. Geom. 15 (2007), no. 5, 947–969.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement